Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Baby having diarrhoea, weakness, vomitting. Serious?

hi my 20month old daughter has had diarrheah for over a week now(roughly 10days)..we have taken her to GP last week but being told that if she is active & eating then there s nothing to worry about. Iam worried, though she active, happy and smiley. This morning somethings weren t right she seems to be losing her apetite and looks weak and vomitting..she has never vomitted before...I am just worried that something could be wrong in her tummy or something..please help! Thank you
Asked On : Sun, 16 Dec 2012
Answers:  1 Views:  24
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Pathologist and Microbiologist 's  Response
Hi there, 10 days of diarrhoea is a long time any any noninfective or viral cause should hav e corrected itself by now. Keep giving her plenty of fluids and small frequent soft meals. Get her stool exam done and visit your pediatrician and get a consult. Take care.
Answered: Mon, 17 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor